# SDR SWAA2022032385667

- Difficulty date: March 19, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737*
- Aircraft serial: 32543
- Aircraft time: 47,873 hours, 28,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Overwing Exit
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW SIGN AT R/H OVERWING/LOWER IS MISSING LIGHT LENS / [01] REPLACED LIGHT LENS PER AMM 33-51-14
